# SDR 20010216SG002

- Difficulty date: January 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 9311 - MCO-FLL - DURING DESCENT, WHEN BRINGING TORQUE BELOW 1000 LB, FUEL SMELL ON FLIGHT DECK.  CLEANED ENGINES.  RAN AIRCRAFT ON GROUND WITH BLEEDS ON AND OFF.  NO FUEL SMELL NOTED AT THIS TIME.  (M)
